Ali Ebadian
Ali Ebadian
Professor of Mathematics, Urmia University
E-mail megerősítve itt: urmia.ac.ir
Hivatkozott rá
Hivatkozott rá
A method for the numerical solution of the integro-differential equations
P Darania, A Ebadian
Applied Mathematics and Computation 188 (1), 657-668, 2007
Perspectives of matrix convex functions
A Ebadian, I Nikoufar, M Eshaghi Gordji
Proceedings of the National Academy of Sciences 108 (18), 7313-7314, 2011
On Booth lemniscate and starlike functions
R Kargar, A Ebadian, J Sokół
Analysis and Mathematical Physics 9, 143-154, 2019
On the stability of J∗-derivations
ME Gordji, MB Ghaemi, SK Gharetapeh, S Shams, A Ebadian
Journal of Geometry and Physics 60 (3), 454-459, 2010
Stability of a functional equation deriving from cubic and quartic functions
ME Gordji, A Ebadian, S Zolfaghari
Abstract and Applied Analysis 2008, 2009
A fixed point method for perturbation of bimultipliers and Jordan bimultipliers in C∗-ternary algebras
A Ebadian, N Ghobadipour, M Eshaghi Gordji
Journal of Mathematical Physics 51 (10), 2010
On Approximate Additive–Quartic and Quadratic–Cubic Functional Equations in Two Variables on Abelian Groups.
A Ebadian, A Najati, M Gordji
Results in Mathematics/Resultate der Mathematik 58, 2010
Block-pulse functions and their applications to solving systems of higher-order nonlinear Volterra integro-differential equations
A Ebadian, AA Khajehnasiri
Electron. J. Differ. Equ 54, 1-9, 2014
Radius problems for some subclasses of analytic functions
R Kargar, A Ebadian, J Sokół
Complex Analysis and Operator Theory 11, 1639-1649, 2017
Coefficient bounds and differential subordinations for analytic functions associated with starlike functions
A Ebadian, T Bulboacă, NE Cho, E Analouei Adegani
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2020
Relations of a planar domains bounded by hyperbolas with families of holomorphic functions
VSMAE s. Kanas
Journal of inequality and applications 246, 1-14, 2019
The simplest proof of Lieb concavity theorem
I Nikoufar, A Ebadian, ME Gordji
Advances in Mathematics 248, 531-533, 2013
Nearly radical quadratic functional equations in p-2-normed spaces
ME Gordji, H Khodaei, A Ebadian, GH Kim
Abstract and applied analysis 2012, 2012
Linearization method for solving nonlinear integral equations
P Darania, A Ebadian, AV Oskoi
Mathematical Problems in Engineering 2006, 2006
Solution of nonlinear fractional diffusion-wave equation by traingular functions
A Ebadian, HR Fazli, AA Khajehnasiri
SeMA Journal 72, 37-46, 2015
Nonlinear integrals and Hadamard-type inequalities
S Abbaszadeh, A Ebadian
Soft Computing 22, 2843-2849, 2018
On subordination of some analytic functions
R Kargar, A Ebadian, J Sokół
Siberian Mathematical Journal 57 (4), 599-605, 2016
National economies in state-space of fractional-order financial system
H Rahmani Fazli, F Hassani, A Ebadian, AA Khajehnasiri
Afrika Matematika 27, 529-540, 2016
Development of the Taylor expansion approach for nonlinear integro-differential equations
P Darania, A Ebadian
Int. J. Contemp. Math. Sci 1 (14), 651-664, 2006
Approximation on the reciprocal functional equation in several variables in matrix non-Archimedean random normed spaces
A Ebadian, S Zolfaghari, S Ostadbashi, C Park
Advances in Difference Equations 2015, 1-13, 2015
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20